Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had angio plastic surgery done to heart after an attack. Why is there stomach pain?

Good Morning Sir, my name is Ramaprabu alagu, my father had a heart attack last January. For this reason ansiyo plastic surgery done on my father s heart. coliplet-75mg, ecopirn-150mg, M 101 ER-25mg, and from the hospital and was given several pills. When eating the pills, my father had a very severe stomach pain. And he would not eat the pills, no stomach pain.What do I have to do it now. Is there any other way to reduce stomach pain? You have to say that. If stop the pill ecospirn, problem mean anything?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello Ramaprabu and thanks for writing in at HCM
The stomach pain is due to the anti-coagulant and other medication you are taking.
Take all the medication after meals and at a regular interval.
Don't take all the medication in one time take them at 10-15 minutes gap.
Try Ecosprin which is coated so that it dissolve in after reaching stomach.
Take Antacids, antioxidants and Proton pump inhibitors with the medications.
Their are other anti-coagulant present, so ask your doctor to try changing them.
Hope this will help you.
You can not stop ecosprin unless it is replaced by other anti-coagulant.
Consult your doctor for changing it.
Best Wishes
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor